A Diophantine system about equal sum of cubes

Zhi Ren
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 20, 2014, Number 2, Pages 20—28

As of April 2016, this paper has been removed from the server!
We were notified that an identical version of this paper has been published in the Journal of Integer Sequences, Vol. 16(2013), Article 13.7.8., without the author informing in advance the Editorial Board of the Notes on Number Theory and Discrete Mathematics.
Please, accept our apologies for any inconvenience!

Comments are closed.